Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Mean convergence in $ L\sp{p}$ spaces

Author: W. P. Novinger
Journal: Proc. Amer. Math. Soc. 34 (1972), 627-628
MSC: Primary 28A20; Secondary 46E30
MathSciNet review: 0294595
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (X,\mathcal{B},\mu )$ be a measure space and $ \{ {f_n}\} $ be a sequence in $ {L^p}(X,\mathcal{B},\mu ),0 < p < \infty $. The author presents a very short proof of the familiar fact that if $ {f_n} \to f\mu {\text{-a}}.{\text{e}}.$ and $ {\left\Vert {{f_n}} \right\Vert _p} \to {\left\Vert f \right\Vert _p} < \infty $, then $ {\left\Vert {{f_n} - f} \right\Vert _p} \to 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20, 46E30

Retrieve articles in all journals with MSC: 28A20, 46E30

Additional Information

PII: S 0002-9939(1972)0294595-1
Keywords: Convergence in mean, types of convergence in $ {L^p}$ spaces
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia